| Catalog Number |
119216M |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The initial reporter's zip code: (b)(6) the investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that balloon failure on temperature sensing foley catheter.Per customer follow up information received via email on 02feb2026, it was reported that there had been a foley catheter that could not be removed.The balloon had not deflated, and it had to be removed by the urology team.After removal, it had been noted that the balloon was not round.The icu had also tried two additional kits and found that the balloons had not deflated.The third foley tested in that area had a balloon that did deflate.In another icu, there had been an issue in which the foley had stopped recording temperatures.An additional foley in the same icu had been reported to be leaking around the catheter.It was also reported that in the step down area, one foley had fallen out of the patient.
Event or Problem Description
Additional Manufacturer Narrative
The initial reporter's zip code: (b)(6).The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation the reported event is addressed within the labeling as it states: warning: on catheter, do not use ointments or lubricants having a petrolatum base.They will damage the catheter and may cause balloon to burst.Visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: d.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.